# SDR 08FDEA01529

- Difficulty date: April 24, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A2557158022800
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENAGE ACCESS THRU 312 AR, THE FLOORBOARD ON THE LEFT SIDE OF THE A/C AFT OF THE PNEUMATIC DUCT AT FRAME 84 IS DELAMINATED.  FABRICATED NEW PANEL;  LOCATED & DRILLED NEW HOLES;  INSTALLED INSERTS;  POTTED & CURED BOARD   EDGES.   SANDED EDGES AS NEEDED;  APPLIED NON-SKID & PART MARKED PANEL IAW DWG SRZ 25-005, REV F;   AMM 11-00-00-00 & GMM 7-0-1000.REMOVED &   INSTALLED FLOOR PANEL IAW SRM 51-40-21.
